淡江大學機構典藏:Item 987654321/27508
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 56570/90363 (63%)
造访人次 : 11880864      在线人数 : 50
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/27508


    题名: The lognormal-like distributions in the linear growth equations
    作者: Pang, Ning-ning;曾文哲;Tzeng, Wen-jer
    贡献者: 淡江大學物理學系
    日期: 2003-09-30
    上传时间: 2009-12-31 10:13:42 (UTC+8)
    出版者: World Scientific Publishing
    摘要: The distributions of the global interfacial widths, correlation functions, and the local interfacial widths of the growth process described by the one-dimensional Edward-Wilkinson equation are shown to be denumerable convolutions of exponential distributions. The same conclusions can also be extended to the distributions of the global interfacial widths for another linear growth equation, describing some super-rough growth processes, in both one- and two-dimensional cases. Most of these distributions display the lognormal-like behavior. We propose that the mechanism provided by the accumulation of exponential random variables may contribute to a lot of the lognormal-like behavior observed in the social and natural sciences.
    關聯: International Journal of Modern Physics B 17(22-24), pp.4300-4307
    DOI: 10.1142/S0217979203022350
    显示于类别:[物理學系暨研究所] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    0KbUnknown192检视/开启
    index.html館藏資訊0KbHTML85检视/开启
    index.html0KbHTML115检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈